# SDR MASA2019072111959

- Difficulty date: July 21, 2019
- Submitted: July 21, 2019
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,460 hours, 30,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13A LOWER EMER LIGHT INOP. RELAMPED.
